# SDR SIMA20140620002

- Difficulty date: June 20, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 26,864 hours, 19,126 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, E
- Precautionary procedure: B

## Discrepancy

JUST PRIOR TO V1, FELT MOMENTARY SHIMMY, DURING CLIMB OUT, HEARD & FELT E2 FAN VIBRATION.  E2 FAN VIBRATION GAUGE VARIED FROM .4 TO 1.7 WITH & WITHOUT POWER CHANGE.  UPON LANDING, FOUND NR 4 MAIN TIRE TREAD HAD SEPARATED DAMAGING FLAP PYLON & DAMAGING E2 FAN BLADES.  COMPLIED WITH WORK CARDS 71-001 & 71-002 ENG REMOVAL & INSTALLATION.  OPERATIONS CHECKED & LEAK CHECKED SATISFACTORY. R & R NR 4 MLG TIRE ASSEMBLY IAW WORK CARD 32-002.  NO DEFECTS NOTED PN 5013641 & SN JUL102333.
